# SDR CA080801004

- Difficulty date: July 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 59,451 hours
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: A5724853200000
- Condition: Missing
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL, LEADING EDGE SLAT TRACK ACCESS PANEL 512HB FOUND MISSING. ADJACENT PANEL 512JB ALSO FOUND DAMAGED. LOST IN FLIGHT.  PANEL 512HB REPLACED AND PANEL 512JB REPAIRED IAW SRM.
